Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Wallis Product on Clovers

Trevor Hyde
The American Mathematical Monthly
Vol. 121, No. 3 (March 2014), pp. 237-243
DOI: 10.4169/amer.math.monthly.121.03.237
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.237
Page Count: 7
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
A Wallis Product on Clovers
Preview not available

Abstract

Abstract The m-clover is the plane curve defined by the polar equation \documentclass{article} \pagestyle{empty}\begin{document} $r^{m/2}=\cos\left(\frac{m}{2}\theta\right)$ \end{document} . In this article we extend a well-known derivation of the Wallis product to derive a generalized Wallis product for arc lengths of m-clovers.

Page Thumbnails